Alert archive / Nebraska / Red Flag Warnings in 2013

Red Flag Warning 1, NWS Cheyenne, WY

April 4, 2013

NWS Cheyenne, WY issued this red flag warning at Apr 4, 2013, 7:41 PM CDT. It took effect at Apr 5, 2013, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 4, 2013, 7:41 PM CDT (00:41 UTC)
In effect from
Apr 5, 2013, 1:00 PM CDT
Expired
Apr 5, 2013, 6:52 PM CDT
In force
6 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

072 
WWUS85 KCYS 050041
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
641 PM MDT THU APR 4 2013

...RED FLAG WARNING FOR FIRE WEATHER ZONES 301...310 AND 311
THROUGH 313 FOR STRONG WINDS AND LOW HUMIDITIES FRIDAY...

.STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP LATER TONIGHT AND
PERSIST INTO FRIDAY ACROSS MUCH OF SOUTHEAST WYOMING AND THE
WESTERN NEBRASKA PANHANDLE. WIND GUSTS OF UP TO 45 MPH ARE LIKELY
FOR AREAS EAST OF THE LARAMIE RANGE BY LATE MORNING AND WILL
PERSIST THROUGH THE AFTERNOON HOURS. THESE WINDS WILL DRY
CONSIDERABLY AS THEY MOVE DOWNSLOPE ONTO THE PLAINS...LOWERING
RELATIVE HUMIDITY VALUES TO THE LOW TO MID TEENS. DRY CONDITIONS
AND GUSTY WINDS WILL COMBINE WITH DRY DORMANT FUELS TO BRING
CRITICAL FIRE WEATHER CONDITIONS TO THE NEBRASKA PANHANDLE AND
SOUTHEAST WYOMING COUNTIES EAST OF THE LARAMIE RANGE.

NEZ311>313-WYZ301-310-051200-
/O.UPG.KCYS.FW.A.0001.130405T1800Z-130406T0100Z/
/O.NEW.KCYS.FW.W.0001.130405T1800Z-130406T0100Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
641 PM MDT THU APR 4 2013

...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT FRIDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 301...310...
311...312 AND 313...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM NOON TO 7 PM MDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER
IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONE 301 NIOBRARA/LOWER 
  ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND...FIRE 
  WEATHER ZONE 310 PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE...
  FIRE WEATHER ZONE 311 PINE RIDGE/NEBRASKA NATIONAL 
  FOREST/OGLALA NATIONAL GRASSLANDS...FIRE WEATHER ZONE 312 BOX 
  BUTTE/SOUTH SIOUX AND FIRE WEATHER ZONE 313 SCOTTS BLUFF 
  NATIONAL MONUMENT/WILDCAT HILLS.

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* RELATIVE HUMIDITY...AS LOW AS 10 PERCENT.

* IMPACTS...GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL RESULT IN
  CONDITIONS FAVORABLE FOR RAPID FIRE WEATHER GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
3 follow-up statements
373 
WWUS85 KCYS 051042
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
442 AM MDT FRI APR 5 2013

...RED FLAG WARNING FOR FIRE WEATHER ZONES 301...310 AND
311 THROUGH 313 FOR STRONG WINDS AND LOW HUMIDITIES THIS
AFTERNOON...

.WEST TO SOUTHWEST WINDS WILL STRENGTHEN TODAY ACROSS MUCH OF
SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE WITH GUSTS OF
UP TO 40 MPH EXPECTED. POOR OVERNIGHT HUMIDITY RECOVERIES WILL
COMBINE WITH THESE DRY DOWNSLOPING WINDS TO LOWER RELATIVE
HUMIDITY VALUES INTO THE LOW TO MID TEENS ON THE EASTERN PLAINS BY
AFTERNOON. THESE CONDITIONS COMBINED WITH DRY DORMANT FUELS WILL
PRODUCE A CRITICAL FIRE WEATHER DAY FOR AREAS EAST OF THE LARAMIE
RANGE. 

NEZ311>313-WYZ301-310-052200-
/O.CON.KCYS.FW.W.0001.130405T1800Z-130406T0100Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
442 AM MDT FRI APR 5 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 301...310...311...312 AND 313...

* AFFECTED AREA...FIRE WEATHER ZONE 301 NIOBRARA/LOWER 
  ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND...FIRE 
  WEATHER ZONE 310 PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE...
  FIRE WEATHER ZONE 311 PINE RIDGE/NEBRASKA NATIONAL 
  FOREST/OGLALA NATIONAL GRASSLANDS...FIRE WEATHER ZONE 312 BOX 
  BUTTE/SOUTH SIOUX AND FIRE WEATHER ZONE 313 SCOTTS BLUFF 
  NATIONAL MONUMENT/WILDCAT HILLS.

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* MINIMUM RELATIVE HUMIDITY...10 TO 15 PERCENT.

* IMPACTS...GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL RESULT 
  IN CONDITIONS FAVORABLE FOR RAPID FIRE WEATHER GROWTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

HAHN
428 
WWUS85 KCYS 052101
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
301 PM MDT FRI APR 5 2013

...RED FLAG WARNING FOR FIRE WEATHER ZONES 301...310 AND
311 THROUGH 313 FOR STRONG WINDS AND LOW HUMIDITIES THIS
AFTERNOON...

.WEST TO SOUTHWEST WINDS WILL CONTINUE TO GUST UPWARDS OF 30 MPH 
THE REST OF THIS AFTERNOON. THESE GUSTY WINDS COMBINED WITH
RELATIVE HUMIDITY IN THE MID TEENS WILL PRODUCE CRITICAL FIRE
CONDITIONS IN AREAS ALONG AND EAST OF THE LARAMIE RANGE...
EXTENDING INTO THE NEBRASKA PANHANDLE. HUMIDITIES WILL IMPROVE BY
THIS EVENING WHILE WINDS WILL SLOWLY SUBSIDE. 

NEZ311>313-WYZ301-310-060100-
/O.CON.KCYS.FW.W.0001.000000T0000Z-130406T0100Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
301 PM MDT FRI APR 5 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 301...
310...311...312 AND 313...

* AFFECTED AREA...FIRE WEATHER ZONES 301...310...311...312 AND 
  313.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* MINIMUM RELATIVE HUMIDITY...AROUND 15 PERCENT.

* IMPACTS...GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL RESULT 
  IN CONDITIONS FAVORABLE FOR RAPID FIRE WEATHER GROWTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

LIEBL
773 
WWUS85 KCYS 052352
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
552 PM MDT FRI APR 5 2013

...RED FLAG WARNING CANCELLED FOR AREAS EAST OF THE LARAMIE RANGE
THIS AFTERNOON...

NEZ311>313-WYZ301-310-060100-
/O.CAN.KCYS.FW.W.0001.000000T0000Z-130406T0100Z/
PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS-
BOX BUTTE/SOUTH SIOUX-
SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS-
NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL
GRASSLAND-PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE-
552 PM MDT FRI APR 5 2013

...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 301...310...311...312 AND 313...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE RED
FLAG WARNING.

HUMIDITIES HAVE BEEN ON THE INCREASE LATE THIS AFTERNOON. IN
ADDITION...ISOLATED SHOWERS HAVE HELPED TO RAISE HUMIDITIES NEAR
CHEYENNE AND UP BY WHEATLAND AND TORRINGTON. WITH DAY TIME HEATING
WANING...HUMIDITIES SHOULD CONTINUE A SLOW RISE. THUS...THE RED
FLAG WARNINGS HAVE BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Apr 4, 6:32 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Apr 4, 6:32 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
532 PM MDT THU APR 4 2013

.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 252 PM MDT THU APR 4 2013

TRANQUIL WEATHER PREVAILS THIS AFTN AS AN UPPER-LEVEL RIDGE MOVES
EASTWARD ACROSS THE CENTRAL ROCKIES. DRY AND BREEZY CONDITIONS
DEVELOPED ACROSS MUCH OF THE CWA EARLIER THIS AFTN AS VERY DEEP
MIXING RESULTED IN LLVL DRYING AS WELL AS SOME MODEST MOMENTUM
TRANSFER FROM ALOFT. MIXING HAS WEAKENED THOUGH AS NUMEROUS
CUMULUS CLOUDS HAVE GIVEN WAY TO PARTLY TO MOSTLY CLOUDY SKIES
ACROSS MANY AREAS. SHOULD STILL SEE SOME GUSTY WINDS THROUGH A
MAJORITY OF THE NIGHT...ESPECIALLY WEST OF THE LARAMIE RANGE AS
A TIGHT SURFACE PRESSURE GRADIENT REMAINS INTACT. RIDGING WILL
FLATTEN TONIGHT WITH QUITE A BIT OF MIDLVL MOISTURE SPREADING
ACROSS THE CWA THROUGH EARLY FRI MORNING. WV SATELLITE SHOWS
CONSIDERABLE MID AND HIGH LEVEL CLOUDINESS OVER THE GREAT BASIN
AND INTERMOUNTAIN WEST IN ADVANCE OF A FAIRLY POTENT SHORTWAVE
TROUGH NOW MAKING LANDFALL ON THE WEST COAST.

FIRE WEATHER IS THE MAIN CONCERN ON FRI AFTN A PACIFIC FRONT MOVES
EASTWARD ACROSS THE CWA. STRONG WESTERLY DOWNSLOPING WINDS SHOULD
DEVELOP OVER THE PLAINS GIVEN A TIGHT SFC PRESSURE GRADIENT AND 20
TO 30 KT FLOW AT H7. LOW RELATIVE HUMIDITY VALUES ARE ALSO POSSIBLE
IF DEEP MIXING CAN BECOME ESTABLISHED WITHIN A VERY DRY LLVL AIR
MASS. HOWEVER...700-300 MILLIBAR MOISTURE PROGS ARE RATHER MOIST
WITH WEAK OMEGA PRESENT...SO WOULD EXPECT SUBSTANTIAL CLOUD COVER
TO BLANKET THE AREA ON FRI AFTN. WV SATELLITE ON THU WAS ALSO
INDICATIVE OF MOUNTAIN WAVE ACTIVITY OVER CENTRAL WY...SO WE MAY
HAVE SOME WAVE CLOUDS AND INHIBITED MIXING ON FRI AFTN. GIVEN THIS
UNCERTAINTY...WE HAVE DECIDED NOT TO UPGRADE THE INHERITED FIRE
WEATHER WATCH. STILL...WITH 700 MILLIBAR TEMPS BETWEEN 2C AND 4C
AND GOOD DOWNSLOPE COMBINED WITH DEWPOINTS WELL BELOW GUIDANCE
WILL ALMOST CERTAINLY PRODUCE RELATIVE HUMIDITY VALUES NEAR 15
PERCENT.

STRONG PACIFIC SHORTWAVE AND ASSOCIATED SFC TROUGH WILL MOVE ACROSS
WY DURING THE LATE AFTN AND EARLY EVE. LLVL CONVERGENCE AND WEAK
DYNAMICS ASSOCIATED WITH A 70 KT H25 JET STREAK MAY BE SUFFICIENT
FOR PCPN DEVELOPMENT DURING THE AFTN AND EVE. BEST CHANCE WILL BE
TO THE WEST OF THE LARAMIE RANGE BEFORE DOWNSLOPING RINGS OUT LLVL
MOISTURE. CANNOT RULE OUT A FEW LIGHTNING STRIKES AS WELL GIVEN
LIFTED INDEX VALUES BETWEEN 0C AND -2C. ANY CONVECTION EAST OF THE
LARAMIE RANGE WILL BE FAIRLY HIGH BASED AND LIKELY WILL NOT PRODUCE
MUCH IN THE WAY OF PCPN AT THE SFC...SO DRY LIGHTNING AND GUSTY
WINDS COULD ENHANCE THE POTENTIAL FOR FIRE STARTS AND GROWTH.
ANOTHER CONCERN IS WINDS IN THE ARL AND BRX AREAS BY FRI EVE.
VERTICAL CROSS SECTIONS SHOW A DEEP MIXED LAYER WITH A FEW 50 KT
WIND BARBS UPSTAIRS. WITH STRONG SUBSISDENCE IN THE WAKE OF THE
AFOREMENTIONED WAVE...WE CANNOT RULE OUT A FEW WIND GUSTS NEAR OR
JUST ABOVE 55 MPH. HOWEVER...CONFIDENCE IN THIS SCENARIO IS LOW AS
THE GFS IS A SIGNIFICANT OUTLIER IN SHOWING STRONGER FLOW ALOFT BY
AT LEAST 10 KTS. LATER SHIFTS MAY NEED TO MONITOR FOR POSSIBLE
WIND HIGHLIGHTS...BUT ATTM BELIEVE WINDS SHOULD STAY BELOW WARNING
CRITERIA FOR THOSE ZONES DURING THE FRI EVE AND EARLY SAT MORNING.

.LONG TERM...(SATURDAY THROUGH WEDNESDAY)
ISSUED AT 252 PM MDT THU APR 4 2013

MAIN STORY IN THE EXTENDED FORECAST WILL BE THE POTENTIAL FOR A
STRONG STORM EARLY NEXT WEEK.  ZONAL FLOW ALOFT WILL DOMINATE THE
PATTERN DURING THE WEEKEND WITH WEAK SHORTWAVES MOVING ACROSS THE
CWA.  TEMPS WILL BE 5-10 DEGREES COOLER ON SAT BEHIND THE FRI NIGHT
SHORTWAVE.  NOT REAL IMPRESSED WITH THE INSTABILITY ON SAT AFTN AS
THE MODELS SHOW LI VALUES AROUND 0C...SO WOULD ONLY EXPECT SOME HIGH
BASED LIGHT SHOWERS/SPRINKLES.  SUN WILL FEATURE SIMILAR CONDITIONS
TO SAT BUT WITH BREEZIER WEST WINDS ACROSS SOUTHEAST WY.  THERE IS
SLIGHTLY MORE INSTABILITY ON SUN AFTN...WITH THE LI VALUES OF
-1C...AND THE MODELS GENERATE MORE LIGHT QPF COMPARED TO SAT.  SO
HAVE BETTER CHANCES OF SHOWERS AREAWIDE ON SUN.  FLOW ALOFT BECOMES
MORE SOUTHWESTERLY BY SUN NIGHT AS A LARGE SCALE TROUGH DIGS INTO
THE GREAT BASIN.

OVER THE PAST DAY THE MODELS HAVE COME INTO BETTER AGREEMENT FOR
EARLY NEXT WEEK.  UPPER LEVEL TROUGH DIGS ACROSS THE GREAT BASIN
EARLY MON AND THEN CLOSES OFF NEAR THE FOUR CORNERS REGION BY LATE
MON.  LARGE SCALE ASCENT REALLY BECOMES IMPRESSIVE BY MON NIGHT OVER
THE CWA AT THE SAME TIME THAT LLVL EAST-TO-NORTHEAST UPSLOPE
STRENGTHENS.  THE UPSLOPE IS QUITE IMPRESSIVE AS THE GFS AND ECMWF BOTH
SHOW 45-50 KTS OF NORTHEAST 700MB FLOW FROM MON NIGHT INTO TUES
MORNING.  THE FACT THAT THE STORM CLOSES OFF AND PROGRESSES SLOWLY
EASTWARD ACROSS COLORADO ON TUES MEANS THAT THERE COULD BE AROUND 24
HOURS OF STRONG FORCING FOR PRECIP.  QPF AMOUNTS FOR THE STORM SHOW
WIDESPREAD AMOUNTS OF 1.5-2 INCHES...SO A REALLY GOOD PRECIP EVENT
COULD BE IN STORE.  AS FAR AS PRECIP TYPE...THICKNESSES AND
SOUNDINGS SUPPORT ALMOST ENTIRELY SNOW ACROSS THE HIGHER ELEVATIONS
(ABOVE ABOUT 7000 FT MSL).  ON THE PLAINS...AND ESPECIALLY OVER THE
LOWER LOCATIONS IN THE NEBRASKA PANHANDLE...RAIN WILL LIKELY FALL
INTO MON NIGHT AND THEN COULD TURN OVER TO SNOW BY TUES MORNING.
THE ECMWF IS FURTHER NORTH WITH THE SFC LOW AND KEEPS 850MB TEMPS
ABOVE 5C THROUGH EARLY TUES AFTN ALONG THE COLORADO BORDER.
NEEDLESS TO SAY...SNOWFALL AMOUNTS COULD BE A TOUGH FORECAST ISSUE
ACROSS THE PLAINS WITH THIS EARLY APRIL STORM.  WHILE THE MODELS ARE
DEFINITELY HITTING THE CWA HARD IN THE 12Z RUNS...CONTINUE TO
MONITOR THE LATEST FORECASTS AS PRECIP AMOUNTS WILL CHANGE WITH THE
EVENTUAL TRACK OF THE UPPER LOW.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 529 PM MDT THU APR 4 2013

VFR CONDITIONS EXPECTED NEXT 24 HOURS. WINDS LOOK TO PICK UP
FRIDAY LATE MORNING INTO THE AFTERNOON HOURS WITH SOUTHWEST WINDS
GUSTING ABOVE 30KTS...ESPECIALLY AT KRWL AND KLAR. PANHANDLE
AIRPORTS SHOULD SEE WIND GUSTS ABOVE 25KTS BY AFTERNOON.

&&

.FIRE WEATHER...
ISSUED AT 252 PM MDT THU APR 4 2013

CRITICAL OR NEAR CRITICAL FIRE WEATHER CONDITIONS STILL APPEAR
LIKELY ACROSS THE EASTERN PLAINS ON FRI AFTERNOON. WEST-TO-
SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ALONG WITH
LOW RELATIVE HUMIDITY VALUES BETWEEN 10 AND 20 PERCENT COMBINED
WITH DRY PRE-GREENUP FUELS COULD PRODUCE CONDITIONS FAVORABLE FOR
RAPID FIRE GROWTH. AS SUCH...A FIRE WEATHER WATCH REMAINS IN
EFFECT FOR THOSE AREAS. ISOLATED SHOWERS AND THUNDERSTORMS ARE
ALSO POSSIBLE ON FRI AFTERNOON AND EVENING AS A WEAK PACIFIC FRONT
MOVES ACROSS THE AREA. THESE THUNDERSTORMS WILL PRODUCE VERY LITTLE
IF ANY MEASURABLE RAINFALL...SO FIRE STARTS FROM LIGHTNING CANNOT
BE RULED OUT. RELATIVE HUMIDITY VALUES WILL INCREASE BY FRIDAY
EVENING...LOWERING THE FIRE WEATHER THREAT. THE OVERALL WEATHER
PATTERN WILL BECOME COOLER AND MORE UNSETTLED THROUGH THE THE
WEEKEND AND INTO EARLY NEXT WEEK WITH MINIMAL FIRE WEATHER
CONCERNS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
     FOR WYZ301-310.

NE...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
     FOR NEZ311>313.

&&

SHORT TERM...HAMMER
LONG TERM...FINCH
AVIATION...CLAYCOMB
FIRE WEATHER...HAMMER
Hazardous weather outlook, Apr 4, 5:00 PM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
400 PM MDT THU APR 4 2013

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119-
052200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
400 PM MDT THU APR 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED WEAK THUNDERSTORMS ARE POSSIBLE MAINLY FRIDAY AFTERNOON.
GUSTY WINDS AND LOW AFTERNOON RELATIVE HUMIDITY MAY COMBINE WITH
DRY CONDITIONS TO PRODUCE DANGEROUS FIRE SPREAD CONDITIONS FRIDAY
AFTERNOON INTO THE EARLY EVENING.

WIDESPREAD ACCUMULATING SNOWFALL WILL BE POSSIBLE ACROSS MUCH OF
THE REGION FROM MONDAY NIGHT THROUGH WEDNESDAY. AMOUNTS ARE NOT
CERTAIN AT THIS TIME...BUT THE POTENTIAL EXISTS FOR A STRONG LATE
SEASON WINTER STORM. STAY TUNED TO THE LATEST FORECASTS FOR
FURTHER DETAILS REGARDING THIS EVENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ103>106-109>117-052200-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
400 PM MDT THU APR 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED WEAK THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON.

WIDESPREAD ACCUMULATING SNOWFALL WILL BE POSSIBLE ACROSS MUCH OF
THE REGION FROM MONDAY NIGHT THROUGH WEDNESDAY. AMOUNTS ARE NOT
CERTAIN AT THIS TIME...BUT THE POTENTIAL EXISTS FOR A STRONG LATE
SEASON WINTER STORM. STAY TUNED TO THE LATEST FORECASTS FOR
FURTHER DETAILS REGARDING THIS EVENT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

HAMMER

Nearby

Red Flag Warnings in Nebraska, 2013Red Flag Warnings in Wyoming, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.